On waves in canals of variable depth

Seth, B. R. (1937) On waves in canals of variable depth Philosophical Magazine Series 7, 23 (152). pp. 106-114. ISSN 1941-5982

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786443708561779


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:71008
Deposited On:22 Nov 2011 13:02
Last Modified:22 Nov 2011 13:02

Repository Staff Only: item control page